# SDR AALA20100723ORD01

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 526 hours, 183 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Faulted
- Location: Slat System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - ON ARRIVAL LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED.  FLAPS SET TO 5 DEGREES.  EMERGENCY DECLARED, LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONICS UNIT.  INSPECTED ALL SENSORS AND TARGETS NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
